×

zbMATH — the first resource for mathematics

Preserver problems related to quasi-arithmetic means of invertible positive operators. (English) Zbl 1390.15111
Summary: In this paper, we mainly discuss different preserver problems on the cone of positive definite matrices which are related to certain quasi-arithmetic means.

MSC:
15B48 Positive matrices and their generalizations; cones of matrices
15A86 Linear preserver problems
47A64 Operator means involving linear operators, shorted linear operators, etc.
47B49 Transformers, preservers (linear operators on spaces of linear operators)
53C22 Geodesics in global differential geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bhatia, R.: Matrix Analysis. Springer, New York (1997) · Zbl 0863.15001
[2] Daróczy, Z, Gauss-composition of means and the solution of the Matkowski-sutô problem, Publ. Math. Debr., 61, 157-218, (2002) · Zbl 1006.39020
[3] Dixmier, J.: Von Neumann Algebras. North-Holland Publishing Company, Amsterdam (1981) · Zbl 0473.46040
[4] Fujii, JI, Path of quasi-means as a geodesic, Linear Algebra Appl., 434, 542-558, (2011) · Zbl 1208.53026
[5] Gaál, M; Nagy, G, Maps on positive operators preserving Rényi type relative entropies and maximal f-divergences, Lett. Math. Phys., 108, 425-443, (2018) · Zbl 06838382
[6] Hiai, F; Petz, D, Riemannian metrics on positive definite matrices related to means, Linear Algebra Appl., 430, 3105-3130, (2009) · Zbl 1163.53011
[7] Hill, RD, Linear transformations which preserve Hermitian matrices, Linear Algebra Appl., 6, 257-262, (1973) · Zbl 0252.15012
[8] Kadison, RV, A generalized Schwarz inequality and algebraic invariants for operator algebras, Ann. Math., 56, 494-503, (1952) · Zbl 0047.35703
[9] Kubo, F; Ando, T, Means of positive linear operators, Math. Ann., 246, 205-224, (1980) · Zbl 0412.47013
[10] Molnár, L, Maps on the positive definite cone of a \(C^*\)-algebra preserving certain quasi-entropies, J. Math. Anal. Appl., 447, 206-221, (2017) · Zbl 1387.47021
[11] Molnár, L, Order automorphisms on positive definite operators and a few applications, Linear Algebra Appl., 434, 2158-2169, (2011) · Zbl 1220.47051
[12] Molnár, L, Maps preserving general means of positive operators, Electron. J. Linear Algebra, 22, 864-874, (2011) · Zbl 1276.47049
[13] Molnár, L, Maps preserving the harmonic mean or the parallel sum of positive operators, Linear Algebra Appl., 430, 3058-3065, (2009) · Zbl 1182.47035
[14] Molnár, L, Maps preserving the geometric mean of positive operators, Proc. Am. Math. Soc., 137, 1763-1770, (2009) · Zbl 1183.47032
[15] Molnár, L, Order-automorphisms of the set of bounded observables, J. Math. Phys., 42, 5904-5909, (2001) · Zbl 1019.81005
[16] Molnár, L; Szokol, P, Transformations preserving norms of means of positive operators and nonnegative functions, Integral Equ. Oper. Theory, 83, 271-290, (2015) · Zbl 1354.47026
[17] Nagy, G.: Preservers for the \(p\)-norm of linear combinations of positive operators. Abstr. Appl. Anal. 2014, 434121-1-434121-9 (2014) · Zbl 1339.47052
[18] Palmer, T.W.: Banach Algebras and the General Theory of *-Algebras: Volume 1, Encyclopedia of Mathematics and Its Applications, vol. 49. Cambridge University Press, Cambridge (1994)
[19] Stewart, G.W., Sun, J.G.: Matrix Perturbation Theory. Academic Press, Boston (1990) · Zbl 0706.65013
[20] Szokol, P; Tsai, MC; Zhang, J, Preserving problems of geodesic-affine maps and related topics on positive definite matrices, Linear Algebra Appl., 483, 293-308, (2015) · Zbl 1339.47052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.